# SDR 08FDEA02224

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381067620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN SEAT TRACK HAS CORROSION AT FRAME 39; LBL 18.  REMOVED THE CORROSION AND FOUND TO BE WITHIN LIMITS IAW A300-600 SRM 53-10-16; FIG 101.  ORIGINAL MATERIAL 0.134.  MATERIAL LOSS 0.020.  MATERIAL REMAINING 0.114.  ALODINED; PRIMED AND TOPCOATED THE AREA IAW A300-600 SRM 51-23-10.
